Opérateurs réguliers spectraux et opérateurs réguliers décomposables
Publications du Département de mathématiques (Lyon), Tome 5 (1968) no. 2, pp. 1-56.
@article{PDML_1968__5_2_1_0,
     author = {Berruyer, Jacques},
     title = {Op\'erateurs r\'eguliers spectraux et op\'erateurs r\'eguliers d\'ecomposables},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--56},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {5},
     number = {2},
     year = {1968},
     zbl = {0184.35402},
     mrnumber = {433256},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1968__5_2_1_0/}
}
TY  - JOUR
AU  - Berruyer, Jacques
TI  - Opérateurs réguliers spectraux et opérateurs réguliers décomposables
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1968
DA  - 1968///
SP  - 1
EP  - 56
VL  - 5
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1968__5_2_1_0/
UR  - https://zbmath.org/?q=an%3A0184.35402
UR  - https://www.ams.org/mathscinet-getitem?mr=433256
LA  - fr
ID  - PDML_1968__5_2_1_0
ER  - 
Berruyer, Jacques. Opérateurs réguliers spectraux et opérateurs réguliers décomposables. Publications du Département de mathématiques (Lyon), Tome 5 (1968) no. 2, pp. 1-56. http://archive.numdam.org/item/PDML_1968__5_2_1_0/

(1) C. Apostol : "Some properties of spectral maximal spaces and decomposables operators". Rew. Roumaine math, pures et appl., t.12, n° 5, 1967, p. 607-610. | MR 221320 | Zbl 0154.16003

(2) E. Bishop : "Spectral theory for operators on a Banach space". Trans. Amer. Math. Soc. 1957 (86) p. 414-445. | MR 100789 | Zbl 0080.09903

(3) H. Buchwalter : "Espaces vectoriels bornologiques". Pub. Dép. Math. (Lyon) 1965, T.2-1. | Numdam | MR 188747 | Zbl 0137.09303

(4) I. Colojoara-C. Foias : "The Riesz-Dunford functionnal calculus with decomposable operators". Rev. Roumaine math, pures - appl. 1997, t.12, n°5, p.627-641. | MR 241999 | Zbl 0154.16004

(5) H.R. Dowson : "Restrictions of spectral operators". Proc. London Math. Soc. (3) 15, 1965, p.437-457. | MR 177297 | Zbl 0138.39201

(6) N. Dunford : "Spectral operators". Pacific J. Math. 4 (1954), p.321-354. | MR 63563 | Zbl 0056.34601

(7) S.R. Foguel : "The relations between a spectral operator and it scalar part". Pacific J. Math. 8-1958, p. 51-65. | MR 96976 | Zbl 0080.32802

(8) C. Foias : "Spectral maximal spaces and decomposable operators in Banach spaces". Arch. Math. (1963), 14, 4-5. | MR 152893 | Zbl 0176.43802

(9) F.Y. Maeda : "Spectral theory on locally convex spaces". Yale university, Ph.D., 1961. | MR 2615457

(10) S. Mazur : "Sur les anneaux linéaires". C.R. Paris, t.207, 1938, p.1025-1027. | JFM 64.0086.01

(11) H. Schaeffer : "Spectral measures in locally convex algebras". Acta Math. 107 (1962), p.125-176. | MR 141992 | Zbl 0112.34303

(12) C.I. Tulcea : "Spectral operators on locally convex spaces". Bull. Amer. Math. Soc. t.67, (1961), p.125-128. | MR 123192 | Zbl 0096.08403

(13) L. Waelbroeck : "Compacité et dualité en analyse linéaire". Pub. Dép. de Math. Lyon, 1965, t.2-1. | Numdam | MR 179596 | Zbl 0141.11703

(13') L. Waelbroeck : "Locally convex algebras : spectral theory". Seminar on complex analysis. IAS, 1957-1958.

(13") L. Waelbroeck : "Differentiable mappings into b-spaces". J. of functional of analysis, t.1, n° 4, 1967. | MR 220057 | Zbl 0201.16602

(14) B. Walsh "Structure of spectral measures on locally convex spaces". Trans. Amer. Math. Soc., 120, 1965, p.295-326. | MR 196503 | Zbl 0138.38501